# SDR SWAA2023010578314

- Difficulty date: December 3, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STAB LOWER SURFACE SS-193.90 17' FROM THE REAR SPAR. CRACK LENGTH 1.0625'.   REMOVED CRACK IAW 55-10-01-2R-2 REPAIR 2.  PERFORMED LAYOUT AND FABRICATED NEW FILLER AND LOCATED AND DRILLED FIRST SIZE ON REPAIR IAW SRM 55-10-01-2R-11, REPAIR 11 JOB.   FABRICATED A NEW DOUBLER.  LOCATED & DRILLED IAW SRM 55-10-01-2R-11, REPAIR 11.   TREATED & PRIMED DOUBLER, FILLER & AREA IAW AMM 51-21-41-370-803 & AMM 51-21-72-370-803.   INSTALLED THE DOUBLER & FILLER IAW SRM 55-10-01-2R-11.
